# SDR 20001106SH038

- Difficulty date: September 18, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Plate
- Part number: 99118621
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND ELONGATED HOLE, HORIZONTAL STABILIZER, CENTER SECTION ACCESS PLATE.  (X)
